# SDR SIMA950552

- Difficulty date: February 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 5280 · Landing Gear Doors
- Part: Door Assy
- Part number: S5287900100066
- Condition: Departed Acft
- Location: Lt Mlg
- Part time: 1,634 hours
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3806, THE LT MLG BI-FOLD FOLLOW UP BLEW OFF.  IT WAS NOTICED MISSING DURING PRE-FLIGHT WALK AROUND FOR NEXT FLIGHT SEGMENT.  (W)
